# SDR AALA202307109816

- Difficulty date: July 7, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A320*
- Aircraft serial: 5300
- Aircraft time: 32,222 hours, 13,077 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Trim Panel
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN AND CLOSE. MAINTENANCE FOUND UPPER TRIM MISSING 2 FASTENERS AND INSTALLED THEM. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
